# SDR CALA2017122904680

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: 146N524647
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN FLOOR SUPPORT BOX BEAM BETWEEN BS 1640 AND 1660, LBL 57 CORRODED ON UPPER SURFACE AT MULTI PLE AREAS.   REMOVED AND REPLACED THE BOX BEAM IAW SRM 51-40-02, PARA 7D, AND 4B.
